Semi-tail upper bounds on admissible estimators in continuous exponential families with a nuisance parameter

Fraisse, Anne-Marie, Roy, Madeleine, Robert, Christian P. . Statistics & Decisions 1998. 16 :147-162

Locate this article in:

Bibtex

@article{CIS-151899,
  Author = {Fraisse, Anne-Marie and Roy, Madeleine and Robert, Christian P.},
  Title = {Semi-tail upper bounds on admissible estimators in continuous exponential families with a nuisance parameter},
  Journal = {Statistics & Decisions},
  Volume = {16},
  Year = {1998},
  Pages = {147--162},
  Keywords = {Shrinkage estimator}
}

Similar articles